# SDR DALA2024062806580

- Difficulty date: June 24, 2024
- Submitted: June 28, 2024
- Operation: Air carrier
- Aircraft: N192DN
- Make and model: Boeing 767332
- Aircraft serial: 28449
- Aircraft time: 114,780 hours, 17,092 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Filter
- Condition: Leaking
- Location: Rt Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

SHIP 0192 -MISC/DE- DUE TO RT HYD QTY DECREASE DURING FLIGHT. C/W QRH AND LANDED AND TAXIED IN NORMALLY. CORRECTIVE ACTION: LOCATED LEAK AT RT ENG HYD FILTER MODULE DPI. REPLACED PACKING AND DPI OF THE RT EDP FILTER MODULE AND SERVICED HYD SYS. (5330590)
